Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 20, 2015, 4:18 PM CDT for George County, Perry County, Stone County, Mississippi. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2015, 4:18 PM CDT (21:18 UTC)
- Expired
- May 20, 2015, 4:46 PM CDT
- In force
- 28 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties George County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 72 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 4:25 PM CDT | TSTM WND DMG | 5 E Wiggins, MS | COUNTY EM REPORTS A LARGE TREE DOWN OVER BIG FOUR RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
593
WUUS54 KMOB 202118
SVRMOB
MSC039-111-131-202200-
/O.NEW.KMOB.SV.W.0038.150520T2118Z-150520T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
418 PM CDT WED MAY 20 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL GEORGE COUNTY IN SOUTHEASTERN MISSISSIPPI...
NORTHEASTERN STONE COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHEASTERN PERRY COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 500 PM CDT
* AT 417 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 7 MILES NORTHEAST OF WIGGINS...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUBLE... DEEP CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3099 8908 3094 8883 3077 8885 3077 8889
3078 8890 3090 8911
TIME...MOT...LOC 2117Z 286DEG 22KT 3092 8903
$$1 follow-up statement
791
WWUS54 KMOB 202146
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
446 PM CDT WED MAY 20 2015
MSC039-111-131-202155-
/O.CAN.KMOB.SV.W.0038.000000T0000Z-150520T2200Z/
GEORGE MS-STONE MS-PERRY MS-
446 PM CDT WED MAY 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GEORGE...
NORTHEASTERN STONE AND SOUTHEASTERN PERRY COUNTIES HAS BEEN
CANCELLED...
AT 445 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR WEST CENTRAL
GEORGE...NORTHEASTERN STONE AND SOUTHEASTERN PERRY COUNTIES HAS
WEAKENED TO BELOW SEVERE LIMITS. THUS THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3099 8908 3094 8883 3077 8885 3077 8889
3078 8890 3090 8911
TIME...MOT...LOC 2144Z 286DEG 22KT 3087 8884
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 1:07 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 20, 1:07 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 107 PM CDT WED MAY 20 2015 .UPDATE... EARLY AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS TOWERING CUMULUS ALONG THE ADVANCING SEABREEZE BOUNDARY NEAR THE COAST...WHILE SCATTERED SHOWERS AND STORMS WERE MEANWHILE DEVELOPING FARTHER WEST ACROSS CENTRAL PORTIONS OF MS. THE LATEST HIGH RESOLUTION GUIDANCE HAS BEEN FAIRLY CONSISTENT WITH BRINGING A GRADUAL INCREASE IN CONVECTIVE COVERAGE FROM THE WEST ACROSS INTERIOR AREAS THIS AFTERNOON...WITH ADDITIONAL ISOLATED TO SCATTERED DEVELOPMENT CONTINUING ALONG THE SEABREEZE. WE HAVE OPTED TO INCREASE POPS A BIT THIS AFTERNOON. THE TEMPERATURE FORECAST LOOKS ON TRACK. /21 && .AVIATION... 20.18Z TERMINAL FORECAST DISCUSSION... VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE REGION. SCATTERED TO OCCASIONALLY BROKEN CUMULUS FIELDS WITH BASES AROUND 4000 FT AGL WILL PERSIST THROUGH THE AFTERNOON. SCATTERED TSRA WILL DEVELOP THIS AFTERNOON THROUGH EARLY THIS EVENING. BRIEF STRONG/GUSTY WINDS AND IFR VISIBILITY REDUCTIONS DUE TO HEAVY RAIN WILL BE POSSIBLE NEAR STORMS. LOCALIZED MVFR TO IFR CIGS AND MVFR VIS COULD DEVELOP OVER INTERIOR SOUTHEAST MS AND SOUTHWEST AL EARLY THURSDAY AM. CONFIDENCE ON OCCURRENCE WAS LOW ENOUGH TO KEEP MENTION OUT OF LOCAL TAF/S. /21 && .PREV DISCUSSION... /ISSUED 519 AM CDT WED MAY 20 2015/ SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...EXPECT ANOTHER ROUND OF SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS OCCURRING OVER MOST INLAND AREAS GENERALLY ALONG AND NORTH OF THE I-10 CORRIDOR. TO THE WEST LATEST SATELLITE LOOPS SHOW THE NEXT MID LEVEL IMPULSE APPROACHING FROM THE WEST COMBINED WITH SLIGHTLY DEEPER MOISTURE IN THE BOUNDARY LAYER COMPARED TO YESTERDAY ALONG WITH SFC BASED CAPES RANGING FROM 2000 TO 2800 J/KG BY MID TO LATE AFTERNOON. THIS PATTERN WILL RESULT IN A FEW STRONG THUNDERSTORMS SIMILAR TO YESTERDAY POSSIBLY LEADING TO MORE STATEMENTS BY LATE AFTERNOON OR EARLY EVENING. LIKE EARLIER IN THE WEEK WIDESPREAD SEVERE WEATHER IS STILL NOT ANTICIPATED THOUGH WE CAN'T RULE OUT AN ISOLATED STRONG THUNDERSTORM POSSIBLY BECOMING BRIEFLY SEVERE. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE THE MAIN THREATS. SIMILAR TO YESTERDAY WILL LIKELY SEE MORE SUN THAN CLOUDS EARLY IN THE DAY FOLLOWED BY INCREASING CLOUDS THIS AFTERNOON AND TONIGHT. COULD STILL SEE SOME PATCHY FOG ALSO THIS MORNING THOUGH NOT AS MUCH COVERAGE AS YESTERDAY. AS FOR TEMPS WILL LEAN VERY CLOSE TO THE WARMER MAV GUIDANCE THROUGH TONIGHT DUE TO MOSTLY FROM PERSISTENCE. HIGHS TODAY WILL BE IN THE UPPER 80S TO LOWER 90S FOR MOST INLAND AREAS AND THE MID TO UPPER 80S CLOSE TO THE COAST. LOWS TONIGHT WILL BE IN THE UPPER 60S FOR MOST INLAND AREAS AND THE LOWER 70S CLOSER TO THE COAST. 32/EE THURSDAY AND THURSDAY NIGHT...WEAK COLD FRONT IS FORECAST TO APPROACH FROM THE NORTHWEST ON THURSDAY...APPROACHING THE COAST BY AFTERNOON. THE FRONT INTERACTS WITH A NARROW STRIP OF DEEP MOISTURE AND ALONG WITH DAYTIME INSTABILITY...SCATTERED AFTERNOON SHOWERS/STORMS ARE FORECAST TO DEVELOP ALONG THE CENTRAL AND SOUTHERN ZONES. THE NORTHERN TIER OF ZONES...LOOK TO BE ISOLATED IN COVERAGE. DAYTIME HIGHS RANGE FROM THE UPPER 80S/LOWER 90S INTERIOR. MID 80S CLOSER TO THE BEACHES. LONG TERM [FRIDAY THROUGH TUESDAY]...UPPER LEVEL STORM SYSTEM ADVANCING ACROSS THE WESTERN US ON FRIDAY...SHARPENS ACROSS THE ROCKIES OVER THE MEMORIAL DAY WEEKEND. THIS RESULTS IN AMPLIFICATION OF DOWNSTREAM UPPER RIDGE OVER THE GULF. WILL MAINTAIN ISOLATED AFTERNOON SHOWERS/STORMS ON FRIDAY...BUT WITH BUILDING RIDGE AND BETTER SINKING MOTIONS ON SATURDAY...CHANCES OF SHOWERS/STORMS APPEAR MINIMAL (AT OR LESS THAN 10%). SURFACE HIGH PRESSURE MOVES EAST ACROSS THE OHIO RIVER VALLEY TO CLOSE OUT THE WEEK. THE UPPER RIDGE AXIS SLIPS EAST OF THE LOCAL AREA SUNDAY THROUGH MEMORIAL DAY...CAUSING DEEP GULF MOISTURE TO EXPAND NORTHWARD OFF THE GULF. UNFORTUNATELY...BARBECUES ON SUNDAY AND MEMORIAL DAY MAY BE BRIEFLY INTERRUPTED BY SCATTERED DAILY SHOWERS/STORMS. THE POSITION OF THE RIDGE AXIS TO THE EAST PUTS THE LOCAL AREA IN A FAVORED ZONE WHERE MID LEVEL IMPULSES MOVE OUT OF EAST TEXAS AND UP ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. A BETTER ESTABLISHED SURFACE HIGH FROM THE WESTERN ATLANTIC INTO THE SOUTHEAST SUGGESTS THE POTENTIAL FOR BREEZY SOUTH TO SOUTHEAST FLOW AT TIMES MONDAY AND TUESDAY. DAYTIME HIGHS LOOK TO RANGE FROM 86 TO 91 OVER THE INTERIOR...LOWER HALF OF THE 80S CLOSER TO BEACHES. OVERNIGHT LOWS MODERATE BACK INTO THE LOWER/MID 70S BY THE LATTER END OF THE OUTLOOK. /10 MARINE...SURFACE RIDGE OF HIGH PRESSURE TO BE MAINTAINED OVER THE NORTH CENTRAL GULF THROUGH TONIGHT THEN BECOME REINFORCED THU THROUGH EARLY NEXT WEEK IN RESPONSE TO A COLD FRONT MOVING SOUTH OVER THE NORTHERN GULF EARLY THU FOLLOWED BY STRONG HIGH PRESSURE BUILDING ALONG THE ATLANTIC SEABOARD AND WESTERN ATLANTIC...STRETCHING WEST. A MODERATE OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT LATE THU THROUGH EARLY FRI MORNING. A LIGHT TO MODERATE SOUTHERLY FLOW WILL BECOME REESTABLISHED OVER THE WEEKEND THEN BUILD LATE SUN THROUGH EARLY NEXT WEEK AS THE PRESSURE GRADIENT INCREASES GENERALLY FROM NORTH TO THE SOUTH. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 89 69 90 65 85 / 40 30 50 20 20 PENSACOLA 89 73 89 69 85 / 30 20 40 20 20 DESTIN 89 75 87 71 85 / 30 20 40 20 10 EVERGREEN 90 69 91 62 86 / 40 40 30 10 10 WAYNESBORO 89 68 87 62 84 / 50 40 30 10 10 CAMDEN 89 69 87 62 83 / 40 40 20 10 10 CRESTVIEW 92 70 93 66 88 / 30 30 40 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 20, 1:13 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 113 PM CDT WED MAY 20 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-211715- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 113 PM CDT WED MAY 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND EARLY THIS EVENING...ESPECIALLY OVER INTERIOR AREAS. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...THOUGH A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE EACH AFTERNOON. GUSTY WINDS...FREQUENT LIGHTNING STRIKES AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-211715- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 113 PM CDT WED MAY 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS...OCCURRING MOSTLY ALONG THE COAST AND OVER INLAND BAYS AND SOUNDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TUESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL ALSO BE POSSIBLE LATE SUNDAY THROUGH MONDAY.
In the hours before
Special weather statement, May 20, 2:31 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
231 PM CDT WED MAY 20 2015
ALZ051-052-MSZ067-202030-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
231 PM CDT WED MAY 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WASHINGTON...CHOCTAW AND WAYNE COUNTIES UNTIL 330 PM CDT...
AT 229 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BLUFFPORT TO NEAR OVETT...AND MOVING SOUTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... BUTLER... LISMAN...
SILAS... PENNINGTON... GILBERTOWN...
TOXEY... NEEDHAM... BUCKATUNNA...
CLARA... PELHAM... BELMONT...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS.
LAT...LON 3231 8795 3228 8802 3217 8801 3215 8802
3214 8804 3209 8805 3205 8812 3199 8810
3201 8809 3199 8807 3150 8850 3150 8894
3180 8894 3183 8892 3185 8865 3190 8847
3231 8842
TIME...MOT...LOC 1929Z 306DEG 23KT 3259 8813 3148 8908Special weather statement, May 20, 3:25 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CDT WED MAY 20 2015
MSZ075-202115-
PERRY MS-
325 PM CDT WED MAY 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PERRY COUNTY UNTIL
415 PM CDT...
AT 321 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
RICHTON...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHTON... NEW AUGUSTA... CORINTH...
FERGUSON... HERCULES STATION... MCSWAIN...
GOOD HOPE... MAHNED... RUNNELSTOWN...
TALLAHALA... INDIAN SPRINGS... HINTONVILLE...
THE PRIMARY THREAT FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINS.
SEEK SHELTER INDOORS UNTIL THE STORMS HAVE PASSED. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3143 8915 3143 8908 3142 8891 3113 8893
3117 8915
TIME...MOT...LOC 2021Z 276DEG 14KT 3130 8915Special weather statement, May 20, 3:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CDT WED MAY 20 2015
ALZ051-202100-
CHOCTAW AL-
333 PM CDT WED MAY 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW COUNTY UNTIL
400 PM CDT...
AT 333 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF GILBERTOWN TO NEAR BUTLER TO NEAR
PENNINGTON...AND MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BUTLER... LISMAN... PENNINGTON...
GILBERTOWN... TOXEY... NEEDHAM...
PELHAM... HODGEWOOD... LAND...
PLEASANT HILL... MOUNT STERLING... CHAPPELL HILL...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3214 8804 3209 8804
3206 8807 3207 8810 3205 8812 3201 8811
3198 8806 3196 8808 3195 8812 3194 8810
3180 8823 3185 8847 3207 8845 3231 8828
TIME...MOT...LOC 2033Z 281DEG 25KT 3191 8842 3213 8825 3228 8804The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 2:31 PM CDT | Special Weather Statement | MOB | Wayne | 59 min |
| May 20, 3:25 PM CDT | Special Weather Statement | MOB | Perry | 50 min |
| May 20, 4:25 PM CDT | Special Weather Statement | MOB | Greene | 35 min |
| May 20, 4:44 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.